# SDR YENA20110604263

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 8,772 hours, 2,986 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100700
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8,772 hours, 2,986 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 190 LAS-JFK, CREW DECLARED EMERGENCY DUE TO HYD YELLOW RESV LO IN CRUISE AT FL350.  DUE TO YELLOW HYDRAULIC SYS NOT AVAILABLE, THE NOSE STEERING WAS INOPERATIVE. TECHNICIAN FOUND RUPTURED YELLOW HYDRAULIC PRESSURE RIGID HYD LINE IN NR 2 PYLON AREA.  REMOVED AND REPLACED NR 2 ENG YELLOW HYD MAIN PRESS LINE IAW AMM 29-13-49-04.  OPS AND LEAK CHECK OK.
